# SDR SIMA201032801

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 23,174 hours, 21,334 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14537534001
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT ELEVATOR UPPER SKIN DAMAGED BY A LIGHTNING STRIKE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED BY INSTALLING DOUBLER AND FILLER IAW EO EM-55MR-327 PT B.  THE AIRCRAFT WAS RETURNED TO SERVICE.
